# SDR AALA202308157138

- Difficulty date: August 14, 2023
- Submitted: August 15, 2023
- Operation: Air carrier
- Aircraft: N973NN
- Make and model: Boeing 737823
- Aircraft serial: 31219
- Aircraft time: 24,133 hours, 10,089 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Latch
- Part number: UNKNOWN
- Condition: Sticking
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LAVATORY DOOR LATCH STICKING ON AIRCRAFT LEFT HAND SIDE. SECURED AFT LAVATORY DOOR LATCH ON AIRCRAFT LEFT HAND SIDE PER AMM 25-40-00.
